Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear functionals on the space of quasi-continuous functions


Author: James A. Reneke
Journal: Bull. Amer. Math. Soc. 72 (1966), 1023-1025
DOI: https://doi.org/10.1090/S0002-9904-1966-11626-9
MathSciNet review: 0201962
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. Kaltenborn, Linear functional operations on functions having discontinuities of the first kind, Bull. Amer. Math. Soc. 40 (1934), 702-708.
  • 2. R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. 5 (1954), 59-66. MR 59346
  • 3. J. S. Mac Nerney, A linear initial-value problem, Bull. Amer. Math. Soc. 69 (1963), 314-329. MR 146613
  • 4. J. S. Mac Nerney, An integration-by-parts formula, Bull. Amer. Math. Soc. 69 (1963), 803-805. MR 153809
  • 5. James R. Webb, A Hellinger integral representation for bounded linear functionals, Doctoral Dissertation, University of Texas, Austin, 1960.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11626-9

American Mathematical Society